# SDR UPS97824645

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 1165
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DURING C CHECK INSPECTION, FOUND CORROSION ON STRAP AT LONGERON 31LT F/S 1165.  REMOVED CORRODED SECTION OF STRAP BELOW LONGERON 31LT F/S 1154 TO 1188, DRILLED, TREATED, PRIMED AND INSTALLED NEW SECTION OF STA, REPAIR DOUBLERS AND INTERNAL STRAPS, IAW DAX FAX FILE 97-10-02-011, FAX ACTION NR 346127 AND SKETCH NR5750322 UPS EO DC8-53-2006.
